×

Found 40,373 Documents (Results 1–100)

Yu. N. Subbotin’s method in the problem of extremal interpolation in the mean in the space \(L_p(\mathbb{R})\) with overlapping averaging intervals. (English. Russian original) Zbl 07885101

Math. Notes 115, No. 6, 1017-1029 (2024); translation from Mat. Zametki 115, No. 6, 919-934 (2024).
MSC:  41Axx 47Exx 65Dxx
PDFBibTeX XMLCite
Full Text: DOI

Theorems on direct and inverse approximation by algebraic polynomials and piecewise polynomials in the spaces \({{H}^m}(a,b)\) and \(B_{{2,q}}^s(a,b)\). (English. Russian original) Zbl 07868685

Russ. Math. 68, No. 1, 11-29 (2024); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2024, No. 1, 14-34 (2024).
MSC:  41Axx 65Nxx 46Exx
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Biographic Reference

all top 3

Software